Alert archive / Texas / River Flood Warnings in 2009
River Flood Warning 21, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Apr 30, 2009, 12:34 AM CDT for Collin County, Texas. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2009, 12:34 AM CDT (05:34 UTC)
- Expired
- May 1, 2009, 9:05 AM CDT
- In force
- 33 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Collin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 97 km from the middle of the area, began a volume at 05:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Fork Trinity River at McKinney (MCKT2).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08059000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KFWD 300534
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1234 AM CDT THU APR 30 2009
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREAS...
EAST FORK OF THE TRINITY AT MCKINNEY AFFECTING COLLIN COUNTY
SISTER GROVE CREEK NEAR BLUE RIDGE AFFECTING COLLIN COUNTY
TXC085-301734-
/O.NEW.KFWD.FL.W.0021.090430T0537Z-090501T0832Z/
/MCKT2.1.ER.090430T0537Z.090430T1200Z.090430T2032Z.NO/
1234 AM CDT THU APR 30 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE EAST FORK OF THE TRINITY AT MCKINNEY.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 12 AM THURSDAY THE STAGE WAS 13.3 FEET.
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER SHOULD RISE RISE TO A CREST NEAR 18 FEET
BY EARLY THIS MORNING...THEN FALL BELOW FLOOD STAGE LATER
TODAY.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
EAST FORK TRINITY RIVER
MCKINNEY 16 13.3 THU 12 AM 3.8 2.1 2.1 2.1
$$
TXC085-301734-
/O.NEW.KFWD.FL.W.0022.090430T0838Z-090501T0646Z/
/BVWT2.1.ER.090430T0838Z.090430T1200Z.090430T1846Z.NO/
1234 AM CDT THU APR 30 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE SISTER GROVE CREEK NEAR BLUE RIDGE.
* FROM EARLY THIS MORNING TO LATE TONIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 12 AM THURSDAY THE STAGE WAS 19.5 FEET.
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 24 FEET.
* FORECAST...THE RIVER SHOULD RISE TO A CREST NEAR 26 FEET BY
EARLY THIS MORNING...THEN FALL BELOW FLOOD STAGE THIS EVENING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
SISTER GROVE CREEK
BLUE RIDGE 24 19.5 THU 12 AM 14.0 14.0 14.0 14.0
$$
DUNN3 follow-up statements
000
WGUS84 KFWD 301429
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
929 AM CDT THU APR 30 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
ELM FORK OF THE TRINITY AT GAINESVILLE AFFECTING COOKE COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
EAST FORK OF THE TRINITY AT MCKINNEY AFFECTING COLLIN COUNTY
SISTER GROVE CREEK NEAR BLUE RIDGE AFFECTING COLLIN COUNTY
TRINITY RIVER NEAR LONG LAKE AFFECTING ANDERSON...FREESTONE AND
LEON COUNTIES
&&
TXC097-301459-
/O.CAN.KFWD.FL.W.0020.000000T0000Z-090501T0056Z/
/GLLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
929 AM CDT THU APR 30 2009
THE FLOOD WARNING IS CANCELLED FOR
THE ELM FORK OF THE TRINITY AT GAINESVILLE.
* AT 0915 AM THURSDAY THE STAGE WAS 15.85 FEET.
* FLOOD STAGE IS 22 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 19.1 FEET. THE
RIVER WILL CONTINUE TO FALL TO NEAR 6 FEET BY FRIDAY MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
ELM FORK TRINITY RIVER
GAINESVILLE 22 15.9 THU 09 AM 5.5 3.8 3.8 3.7
$$
TXC085-010229-
/O.EXT.KFWD.FL.W.0021.000000T0000Z-090502T0112Z/
/MCKT2.1.ER.090430T0608Z.090430T1600Z.090501T1312Z.NO/
929 AM CDT THU APR 30 2009
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE EAST FORK OF THE TRINITY AT MCKINNEY.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0900 AM THURSDAY THE STAGE WAS 18.40 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 19 FEET
BY LATE THURSDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE
FRIDAY MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
EAST FORK TRINITY RIVER
MCKINNEY 16 18.4 THU 09 AM 16.8 7.6 7.1 6.5
$$
TXC085-010229-
/O.EXT.KFWD.FL.W.0022.000000T0000Z-090501T1708Z/
/BVWT2.1.ER.090430T0914Z.090430T1800Z.090501T0508Z.NO/
929 AM CDT THU APR 30 2009
...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE SISTER GROVE CREEK NEAR BLUE RIDGE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0900 AM THURSDAY THE STAGE WAS 25.49 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 26 FEET
BY THURSDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE
FRIDAY AFTER MIDNIGHT.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
SISTER GROVE CREEK
BLUE RIDGE 24 25.5 THU 09 AM 21.3 17.3 16.8 16.5
$$
TXC001-161-289-010229-
/O.EXT.KFWD.FL.W.0017.090501T2100Z-090503T0447Z/
/LOLT2.1.ER.090501T2100Z.090502T0600Z.090502T1647Z.NO/
929 AM CDT THU APR 30 2009
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER NEAR LONG LAKE.
* FROM FRIDAY AFTERNOON TO SATURDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 0830 AM THURSDAY THE STAGE WAS 24.27 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE
FRIDAY AFTERNOON AND CREST NEAR 37 FEET BY SATURDAY AFTER
MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY LATE SATURDAY
MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
TRINITY RIVER
LONG LAKE 35 24.3 THU 08 AM 32.6 35.8 30.0 21.7
$$000
WGUS84 KFWD 010222
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
922 PM CDT THU APR 30 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
TRINITY RIVER NEAR LONG LAKE AFFECTING ANDERSON...FREESTONE AND
LEON COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
EAST FORK OF THE TRINITY AT MCKINNEY AFFECTING COLLIN COUNTY
SISTER GROVE CREEK NEAR BLUE RIDGE AFFECTING COLLIN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC085-011422-
/O.EXT.KFWD.FL.W.0021.000000T0000Z-090502T0148Z/
/MCKT2.1.ER.090430T0608Z.090430T1915Z.090501T1348Z.NO/
922 PM CDT THU APR 30 2009
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE EAST FORK OF THE TRINITY AT MCKINNEY.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0900 PM THURSDAY THE STAGE WAS 18.84 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY EARLY AFTERNOON FRIDAY.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
EAST FORK TRINITY RIVER
MCKINNEY 16 18.8 THU 09 PM 7.3 3.8 3.2 2.9
$$
TXC085-011422-
/O.EXT.KFWD.FL.W.0022.000000T0000Z-090501T2042Z/
/BVWT2.1.ER.090430T0914Z.090430T2030Z.090501T0842Z.NO/
922 PM CDT THU APR 30 2009
...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE SISTER GROVE CREEK NEAR BLUE RIDGE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0900 PM THURSDAY THE STAGE WAS 25.48 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
SISTER GROVE CREEK
BLUE RIDGE 24 25.5 THU 09 PM 14.9 12.3 11.9 11.7
$$
TXC001-161-289-010252-
/O.CAN.KFWD.FL.W.0017.000000T0000Z-090503T0447Z/
/LOLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
922 PM CDT THU APR 30 2009
THE FLOOD WARNING IS CANCELLED FOR
THE TRINITY RIVER NEAR LONG LAKE.
* AT 0830 PM THURSDAY THE STAGE WAS 27.40 FEET.
* FLOOD STAGE IS 35 FEET.
* FORECAST...THE RIVER IS EXPECTED RISE BUT CREST BELOW FLOOD STAGE
NEAR 32 FEET EARLY SATURDAY MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
TRINITY RIVER
LONG LAKE 35 27.4 THU 08 PM 32.1 27.4 19.8 17.4
$$
92000
WGUS84 KFWD 011405
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
905 AM CDT FRI MAY 01 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
EAST FORK OF THE TRINITY AT MCKINNEY AFFECTING COLLIN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
TXC085-011435-
/O.CAN.KFWD.FL.W.0021.000000T0000Z-090502T0148Z/
/MCKT2.1.ER.090430T0608Z.090430T1915Z.090501T1300Z.NO/
905 AM CDT FRI MAY 01 2009
THE FLOOD WARNING IS CANCELLED FOR
THE EAST FORK OF THE TRINITY AT MCKINNEY.
* AT 0830 AM FRIDAY THE STAGE WAS 15.74 FEET.
* FELL BELOW FLOOD STAGE AT 8 AM FRIDAY.
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 12 FEET BY
SATURDAY MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE
EAST FORK TRINITY RIVER
MCKINNEY 16 15.7 FRI 08 AM 11.8 11.1 10.4 9.7
$$
85/NHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 29, 11:10 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 29, 11:10 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1110 PM CDT WED APR 29 2009 .AVIATION... 1110 PM EXTRAPOLATION OF WESTERN MCS PUTS IT IN THE METROPLEX 09-10Z (04-05AM). UNCERTAINTY AS TO WHETHER IT WILL HOLD TOGETHER THAT LONG...SO THESE TAFS COULD BE CONSIDERED A WORSE CASE SCENARIO. IF THEY DO WEAKEN...NEXT SHIFT CAN PULL THEM OUT. GIVEN PAST FEW DAYS FOR HISTORY...THIS MCS SHOULD PERSIST. 84 && .UPDATE... 907 PM TODAY/S MCS CONTINUES TO WEAKEN AS STRONG COLD POOL SURGES OUT AHEAD AND FAILS TO INITIATE NEW/VIGOROUS CONVECTION ALONG ITS LEADING EDGE. LOW LEVEL JET IS NOW INTENSIFYING AND BEING FORCED UP AND OVER SHALLOW COLD POOL WITH WEAK CONVECTION STREAMING NORTHWARD. AFTER A BRIEF LULL...STRONGER CONVECTION ONCE AGAIN FIRING NOW JUST NORTH OF COOKE AND MONTAGUE COUNTIES WHERE MORE DEFINITIVE BAROCLINIC ZONE INTERSECTS LOW LEVEL JET. FLOODING THREAT WILL CONTINUE MAINLY ALONG THE RED RIVER THROUGH THE NEXT FEW HOURS. ATTENTION SHIFTS TO GROWING CLUSTER OF STRONG/SEVERE CONVECTION SOUTH OF CHILDRESS. THIS CONVECTION IS EVOLVING INTO A MCS...AND WILL PROPAGATE E/SE...LIKELY ALONG THE OUTFLOW BOUNDARY LEFT BY TODAY/S MCS. THIS OUTFLOW BOUNDARY IS ANALYZED ROUGHLY FROM THE METROPLEX TO WICHITA FALLS. AIRMASS ALONG AND SOUTH OF THIS BOUNDARY IS UNSTABLE HAS NOT BEEN WORKED OVER. ALSO...LOW LEVEL JET WILL TRANSPORT/CREATE A VERY FAVORABLE ENVIRONMENT FOR A STRONG/SEVERE MCS TO TRACK THROUGH THE NW ZONES AND INTO THE METROPLEX LATER TONIGHT. WOULD NOT BE SURPRISED TO SEE THIS YOUNG MCS INTENSIFY AS IT MOVES CLOSER...WITH A THREAT OF DAMAGING WINDS PARTICULARLY OVER THE NW ZONES. WILL KEEP HIGH POPS GOING ACROSS THE NORTHERN HALF OF THE CWA TO ACCOUNT FOR CURRENT ACTIVITY AND EXPECTED TRACK OF NEW MCS AFTER MIDNIGHT. AT THIS TIME THINK TRACK OF MCS WILL STAY NORTH OF WACO AREA AND WILL KEEP POPS LOW FARTHER SOUTH BUT WILL NEED TO BE WATCHED CLOSELY. TR.92 && .PREV AVIATION... 619 PM STORMS TO THE NORTH ARE WEAKENING...AND SHOWING NO TENDENCY TO MOVE SOUTH INTO THE METROPLEX. WILL KEEP A FEW HOURS OF VCTS AND THEN THE TSTM THREAT SHOULD EASE OFF. WEAK BOUNDARY WILL SHIFT WINDS EAST FOR A COUPLE OF HOURS BUT THEY SHOULD RETURN TO THE SOUTH SOON. MVFR CEILINGS SHOULD RETURN LATE THIS EVENING...AND LAST THROUGH MID MORNING. SOUTH WINDS WILL REMAIN IN THE 10-15KT RANGE OVERNIGHT SO SEE NO IFR AT THE TAF SITES. 84 && .PREV DISCUSSION... /ISSUED 256 PM CDT WED APR 29 2009/ CONVECTION IS BEING SUSTAINED ALONG THIS MORNINGS OUTFLOW BOUNDARY WHICH LIES ROUGHLY ALONG THE RED RIVER. TRAINING CELLS ALONG THIS BOUNDARY HAVE BEEN EFFICIENT RAINFALL PRODUCERS AND FLASH FLOODING IS THE MAIN CONCERN FROM BOWIE EASTWARD. MORE DISCRETE STORMS ARE FORMING TO OUR WEST AND REPRESENT MORE OF A HAIL AND TORNADO THREAT. STORMS WILL DEVELOP SOUTH AND EAST WITH TIME AS THE MAIN SHORTWAVE NEARS...AND AREAS NORTH OF I-20 WILL SEE A CHANCE OF RAIN OVERNIGHT. THIS ACTIVITY WILL PUSH EAST BY MORNING AS THE UPPER LEVEL LIFT MOVES EAST OF THE AREA. NORTH TEXAS WILL REMAIN IN A PROGRESSIVE PATTERN OVER THE NEXT 7 DAYS WITH A LONGWAVE TROUGH OVER MOST OF THE COUNTRY. A FEW SIGNIFICANT SHORTWAVES AND NUMEROUS SMALLER DISTURBANCES WILL AFFECT NORTH TEXAS DURING THIS TIME. A COLD FRONT WILL STALL JUST SOUTH OF THE RED RIVER FRIDAY EVENING THROUGH SUNDAY...PROVIDING A FOCUS FOR SHOWERS AND THUNDERSTORMS IN A VERY MOIST ENVIRONMENT. CURRENTLY CHANCE POPS ARE INCLUDED FOR ALL OF THE CWA ON SUNDAY. THE ATMOSPHERE WILL LIKELY REMAIN CAPPED EXCEPT RIGHT ALONG THE FRONT...BUT THERE SHOULD BE ENOUGH MUCAPE AND SHEAR FOR SOME STORM SCALE ORGANIZATION AND A THREAT FOR LARGE HAIL AND DAMAGING WINDS. FLOODING WILL BE A CONCERN ONCE MORE WITH RELATIVELY SLOW EASTWARD STORM MOTION ALONG THE WEST-TO-EAST ORIENTED FRONT. A PIECE OF ENERGY WILL ROUND THE BASE OF THE TROUGH ON TUESDAY AND DRIVE ANOTHER COLD FRONT SOUTHWARD. THIS TIME THE FRONT APPEARS TO CLEAR THE CWA. MUGGY WARM WEATHER WILL PREVAIL THIS WEEK DESPITE THE COLD FRONTS...WITH HIGHS GENERALLY IN THE 70S AND 80S AND LOWS IN THE 60S. SH/13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 64 83 70 85 67 / 70 10 10 5 20 WACO, TX 67 84 68 86 69 / 20 20 10 5 10 PARIS, TX 62 80 66 82 65 / 90 20 10 10 30 DENTON, TX 63 82 68 83 63 / 80 10 10 5 20 MCKINNEY, TX 62 82 67 83 64 / 80 20 10 10 20 DALLAS, TX 63 83 69 84 67 / 70 20 10 5 20 TERRELL, TX 63 83 68 84 68 / 60 20 10 10 20 CORSICANA, TX 65 82 68 84 69 / 20 20 10 10 10 TEMPLE, TX 68 83 68 86 70 / 20 20 10 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 84/92
Hazardous weather outlook, Apr 29, 6:45 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 645 PM CDT WED APR 29 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 645 PM CDT WED APR 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS NORTH TEXAS THROUGH TONIGHT. THE BEST CHANCE FOR THUNDERSTORMS WILL BE ALONG AND NORTH OF INTERSTATE 20. FLASH FLOODING FROM HEAVY RAIN AND TRAINING CELLS IS THE MAIN THREAT THIS EVENING. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SLIGHT CHANCE FOR THUNDERSTORMS WILL CONTINUE ALONG AND EAST OF INTERSTATE 35 ON THURSDAY. A CHANCE FOR THUNDERSTORMS WILL RETURN FRIDAY NIGHT AND CONTINUE THROUGH SUNDAY NIGHT AS A COLD FRONT MOVES INTO NORTH TEXAS. SEVERE WEATHER AND FLASH FLOODING IS POSSIBLE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED.
In the hours before
Local storm report, Apr 29, 8:14 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
814 PM CDT WED APR 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD 3 NW LEONARD 33.41N 96.28W
04/29/2009 FANNIN TX LAW ENFORCEMENT
HWY 69 AT FM 981 BETWEEN TRENTON AND LEONARD IS CLOSED
DUE TO WATER OVER THE ROAD.Local storm report, Apr 29, 8:16 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
816 PM CDT WED APR 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM FLASH FLOOD SHERMAN 33.62N 96.61W
04/29/2009 GRAYSON TX LAW ENFORCEMENT
WIDESPREAD FLASH FLOODING CONTINUES ACROSS THE COUNTY.
PARTS OF HWY 56 AND HWY 11 ARE CLOSED DUE TO WATER OVER
THE ROADS.Local storm report, Apr 29, 8:36 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
836 PM CDT WED APR 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 3 S GAINESVILLE 33.59N 97.15W
04/29/2009 COOKE TX EMERGENCY MNGR
INTERSTATE 35 AT MILE MARKER 493, ABOUT 3.5 MILES SOUTH
OF GAINESVILLE, WAS CLOSED DUE TO WATER OVER THE ROAD.Special weather statement, Apr 29, 9:47 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
947 PM CDT WED APR 29 2009
TXZ091-300345-
MONTAGUE TX-
947 PM CDT WED APR 29 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
MONTAGUE COUNTY
AT 943 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
MORE THUNDERSTORMS WITH HEAVY RAINFALL DEVELOPING AND NORTHEAST AT
35 MPH ACROSS THE COUNTY.
CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...NOCONA...SAINT JO...
FORESTBURG AND STONEBURG.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
NEARLY ALL OF MONTAGUE COUNTY IS WATER SOAKED FROM EARLIER STORMS
AND WILL LIKELY EXPERIENCE MORE FLASH FLOODING PROBLEMS THROUGH
MIDNIGHT AND INTO THE LATE NIGHT HOURS.
THE HEAVY RAINFALL WILL LIKELY RESULT IN FLOODING OF LOW LYING AREAS
SUCH AS DITCHES...SMALL STREAMS AND UNDERPASSES. AVOID THESE AREAS
AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.
LAT...LON 3397 9759 3391 9757 3392 9752 3392 9748
3391 9747 3346 9749 3346 9795 3389 9796
3386 9786 3389 9780 3400 9768
TIME...MOT...LOC 0243Z 225DEG 32KT 3362 9795Special weather statement, Apr 29, 9:48 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
948 PM CDT WED APR 29 2009
TXZ091-300345-
MONTAGUE TX-
948 PM CDT WED APR 29 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
MONTAGUE COUNTY
AT 943 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
MORE THUNDERSTORMS WITH HEAVY RAINFALL DEVELOPING AND MOVING
NORTHEAST AT 35 MPH ACROSS THE COUNTY.
CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...NOCONA...SAINT JO...
FORESTBURG AND STONEBURG.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
NEARLY ALL OF MONTAGUE COUNTY IS WATER SOAKED FROM EARLIER STORMS
AND WILL LIKELY EXPERIENCE MORE FLASH FLOODING PROBLEMS THROUGH
MIDNIGHT AND INTO THE LATE NIGHT HOURS.
THE HEAVY RAINFALL WILL LIKELY RESULT IN FLOODING OF LOW LYING AREAS
SUCH AS DITCHES...SMALL STREAMS AND UNDERPASSES. AVOID THESE AREAS
AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.
LAT...LON 3397 9759 3391 9757 3392 9752 3392 9748
3391 9747 3346 9749 3346 9795 3389 9796
3386 9786 3389 9780 3400 9768
TIME...MOT...LOC 0243Z 225DEG 32KT 3362 9795Local storm report, Apr 29, 10:16 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1016 PM CDT WED APR 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM FLASH FLOOD GAINESVILLE 33.64N 97.15W
04/29/2009 COOKE TX FIRE DEPT/RESCUE
HIGH WATER RESCUES AND HOME EVACUATIONS CONTINUING IN
GAINESVILLEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:12 PM CDT | Areal Flood Advisory | FWD | Hopkins, Hunt | 2 hr |
| Apr 29, 8:12 PM CDT | River Flood Warning | FWD | Hunt | 48 hr |
| Apr 29, 8:32 PM CDT | Flash Flood Warning | FWD | Cooke, Montague | 3 hr |
| Apr 29, 8:59 PM CDT | Flash Flood Warning | FWD | Fannin, Grayson | 3 hr |
| Apr 29, 9:47 PM CDT | Special Weather Statement | FWD | Montague | 58 min |
| Apr 29, 9:48 PM CDT | Special Weather Statement | FWD | Montague | 57 min |
| Apr 29, 10:44 PM CDT | River Flood Warning | FWD | Cooke | 11 hr |
| Apr 29, 11:20 PM CDT | Flash Flood Warning | FWD | Cooke, Montague | 6 hr |
| Apr 29, 11:40 PM CDT | Flash Flood Warning | FWD | Grayson | 6 hr |
| Apr 29, 11:45 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 60 min |
| Apr 30, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 64 min |
| Apr 30, 12:34 AM CDT | River Flood Warning | FWD | Collin | 25 hr |
| Apr 30, 12:42 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 50 min |
| Apr 30, 12:50 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 55 min |
| Apr 30, 1:11 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 44 min |
| Apr 30, 1:42 AM CDT | Special Weather Statement | FWD | Denton | 48 min |
| Apr 30, 1:52 AM CDT | Special Weather Statement | FWD | Jack | 23 min |
| Apr 30, 2:17 AM CDT | Severe Thunderstorm Warning | FWD | Jack | 36 min |
| Apr 30, 2:48 AM CDT | Special Weather Statement | FWD | Wise | 27 min |
| Apr 30, 2:59 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 61 min |
| Apr 30, 3:19 AM CDT | Special Weather Statement | FWD | Hunt, Rains, Rockwall | 26 min |
| Apr 30, 3:49 AM CDT | Special Weather Statement | FWD | Denton | 26 min |
| Apr 30, 3:53 AM CDT | Special Weather Statement | FWD | Jack | 37 min |
| Apr 30, 4:18 AM CDT | Special Weather Statement | FWD | Denton | 27 min |
| Apr 30, 4:29 AM CDT | Special Weather Statement | FWD | Jack | 31 min |
| Apr 30, 4:45 AM CDT | Special Weather Statement | FWD | Collin | 30 min |
| Apr 30, 4:54 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 66 min |
| Apr 30, 5:00 AM CDT | Special Weather Statement | FWD | Denton, Tarrant | 2 hr |
| Apr 30, 5:11 AM CDT | Areal Flood Warning | FWD | Cooke, Grayson, Montague | 6 hr |
| Apr 30, 5:23 AM CDT | Special Weather Statement | FWD | Denton | 22 min |
| Apr 30, 5:37 AM CDT | Special Weather Statement | FWD | Tarrant | 23 min |
| Apr 30, 6:00 AM CDT | Special Weather Statement | FWD | Dallas, Rockwall | 90 min |
| Apr 30, 6:20 AM CDT | Special Weather Statement | FWD | Collin | 55 min |
| Apr 30, 6:38 AM CDT | Special Weather Statement | FWD | Dallas | 22 min |
Nearby
River Flood Warnings in Texas, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.